×

Found 62 Documents (Results 1–62)

Asymptotic expansion for a Black-Scholes model with small noise stochastic jump-diffusion interest rate. (English) Zbl 1499.91168

Ugolini, Stefania (ed.) et al., Geometry and invariance in stochastic dynamics. Selected papers based on the presentations at the the conference on random transformations and invariance in stochastic dynamics, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 378, 47-57 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Second order expansion for implied volatility in two factor local stochastic volatility models and applications to the dynamic \(\lambda\)-SABR model. (English) Zbl 1418.91498

Friz, Peter K. (ed.) et al., Large deviations and asymptotic methods in finance. Cham: Springer. Springer Proc. Math. Stat. 110, 89-136 (2015).
MSC:  91G20 41A60 35K08
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software